# SDR V6NA2019012402

- Difficulty date: November 21, 2018
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N255SL
- Make and model: Lear 60LEAR
- Aircraft serial: 188
- Aircraft time: 12,459 hours, 8,634 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 234112288
- Condition: Corroded
- Location: Rt Mlg
- Part time: 12,459 hours, 8,634 cycles
- Component: Strut Assembly, Lear
- Component part number: 6041100036
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION, DETERMINED RIGHT MAIN LANDING GEAR AXLE CORRODED. REPLACED AXLE WITH NEW.
